Marcos Mazari-Armida                             Home page | About me |Talks  | Teaching | Other Writings

 

Marcos Mazari-Armida Marcos

Department of  Mathematics

University of Colorado Boulder

Boulder, CO, 80309

Office: MATH 225

Email: Marcos.MazariA (at) colorado (dot) edu

 

Papers

  1. Marcos Mazari-Armida and Sebastien Vasey, Universal classes near $\aleph_1$, The Journal of Symbolic Logic 83 (2018), no. 4, 1633–1643. Publisher version, pdf, arXiv.

  2. Marcos Mazari-Armida, Non-forking w-good frames,  Archive for Mathematical Logic 59 (2020), nos 1-2, 31–56. Publisher version, pdf, arXiv.

  3. Marcos Mazari-Armida, Algebraic description of limit models in classes of abelian groups, Annals of Pure and Applied Logic 171 (2020), no. 1, 102723. Publisher version, pdfarXiv.

  4. Thomas G. Kucera and Marcos Mazari-Armida, On universal modules with pure embeddings, Mathematical Logic Quarterly  66 (2020), 395 - 408.  Publisher version, pdf, arXiv.

  5. Marcos Mazari-Armida, Superstability, noetherian rings and pure-semisimple rings, Annals of Pure and Applied Logic 172  (2021), no. 3, 102917. Publisher version, pdf, arXiv.

  6. Marcos Mazari-Armida, On superstability in the class of flat modules and perfect rings, Proceedings of AMS, 149 (20021), 2639 - 2654. Publisher version, pdf, arXiv.

  7. Rami Grossberg and Marcos Mazari-Armida, Simple-like independence relations in abstract elementary classes, Annals of Pure and Applied Logic, 172  (2021), no. 7, 102971. Publisher version, pdf, arXiv.

  8. Marcos Mazari-Armida, A model theoretic solution to a problem László Fuchs,  Journal of Algebra 567 (2021), 196-209. Publisher version, pdf, arXiv.

  9. Marcos Mazari-Armida, Some stable non-elementary classes of modules, The Journal of Symbolic Logic, 25 pages, September 13th, 2021 . Publisher version, pdf, arXiv.

  10. Marcos Mazari-Armida, A note on torsion modules with pure embeddings , Submitted: pdf, 15 pages, August 11th, 2022. arXiv.

  11. Marcos Mazari-Armida, Characterizing categoricity in several classes of modules, to appear in Journal of Algebra. 617 (2023), 382-401. Publisher version, pdf, arXiv.

  12. Ivo Herzog and Marcos Mazari-Armida, A countable universal torsion abelian group for purity, Submitted: pdf, 15 pages, September 26th, 2022. arXiv.